| || |
Hey robert i have a question for you or anyone else out there that has gone through the sub taper. I have been doing it now for a couple weeks. It seems like i never really feel good. Seems like i am always having some sort of withdrawal not as bad as cold turkey for sure but was wondering if that is the way it is throuugh the whole taper fourth day at 3 mg. I really never have a day were i really feel good.
Hello Reno 30,
Originally Posted by reno 30
Welcome to the forum.
Robert will be along but he is a very busy guy with all the things he does to help people I honestly don't know how he does it.
Subs work within a very narrow spectrum of use. If you are on 3 mgs I can't say for certain as it could quite possibly be too much or tapering too fast hard to say as I don't know your history, what you inducted at, your tapering schedule, timing of doses, etc..
Subs with their relatively long half life of up to 72 hours give or take as everyone is different and there are so many variables that contribute to the elimination no one can say for certain exactly what anyone's half life will be but subs have a two fold effect. It has it's more immediate effect which you probably notice an hour or two or so after you dose then after a while symptoms start kicking in so you dose again and the cycle repeats. Then when you drop doses to your next taper level it could be too much of a drop also and it could be too soon as well as too long combined with other drops too soon mixed with variable times of daily dosing and mixed amounts.
As I was saying subs work most effectively only within a very narrow spectrum of use. This all must balance out. Consistency is vital. When people start feeling negative symptoms they usually start to panic and start flood their system with sub trying to get rid of the unpleasant feelings. BIG mistake. You might feel okay for the first day and perhaps maybe even the second or third but around this time the ill feelings start to sink in again and when the process previously used is used again sometimes it works and sometimes it doesn't and many times it gets worse. You can see a pattern in my writing which I refer to as the algorithm of sub usage. Balance remember? Consistency remember? Timing and so on. It all must coordinate together.
Read this taper plan that Robert created it is all explained in here and is very easy to follow.
Have any questions just post. Always best to check and ask first before taking when in doubt for once taken you can not untake. Always remember also that tapering off opiates won't kill you and it may feel like it but you will be fine. It is just the bad guys, I call addiction bad guys, trying to keep it's hold on you so you have to methodically and systematically process it out of your system.
Here is the link to Robert's taper program.
We are all here for you.
Let us know how you are doing okay?
Henry thanks for all of the advice. I have been on suboxone for 6 years and before that I was on opiates for five atleast. It has been a long road and trying to get off subs now. I usually Take my subs at 9:30 pm every night or as close to the time as possible give or take half an hour or so. I am currently on 3 mg. Even though I really dont feel horrible. I have no motivation to do anything. It is like my mind and body just wont let me move. I have been forcing myself to work about 50 hours a week. That is the only thing i do and it is cause i litteraly have too. It seems like too much but am worried if I quit i will sit home and do nothing. My job is been having a lot of mandatory overtime and I am not sure wheter it is hurting my taper or helping my taper. Monday I plan on tapering down to 2.5 mgs. I will let you know how I am doing thanks for all your advice Chad
Congratulations on making it to Two MG - I'm really proud of you
It's very normal and almost expected to feel lousy during tapering. Your not quitting the drug but your lowering the dose that your body has become accustomed to and hence unpleasant and mild w/d symptoms. Very normal and actually part of the reason people taper and don't just suddenly quit. Some find it more bearable to go through weeks or months of mild symptoms then three or four weeks of misery. I am on a sub taper myself and going through something very similar. Your not alone my friend. I haven't felt "good" in a while now.
If you feel super cruddy and need a little break stay at the same dose for a couple weeks and let your body normalize. It will become accustomed to that dose. It will give you a short break from the symptoms till you start tapering again. Nothing good in life comes easy my friend. Remember that and keep your chin up. Congrats on your progress. And don't forget there's a lot of OTC remedies you can take. Vitamins, Ibuprofen, Immodium...